| Catalog Number |
RONYX25034UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Death (1802)
| Date of Event |
03/24/2019
Type of Reportable Event
Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During index procedure, a resolute onyx drug-eluting stent was implanted in the lad.Approximately 18 months post procedure, patient died.Cause of death is unknown.
Additional Manufacturer Narrative
Additional information: the patient suffered obesity hypoventilation syndrome resulting in death.The investigator assessed the event as not related to the index device or anti-platelet mediation.If information is provided in the future, a supplemental report will be issued.